# SDR SWAA2021112246765

- Difficulty date: September 10, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 32,669 hours, 14,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LENSE COVERS FELL OFF. LENSE COVERS LEFT ON FLIGHT DECK. / RESECURED OVERWING EMERGENCY EXIT LENSE COVERS. NO OTHER DEFECTS NOTED AT THIS TIME. IAW S.I.P
